On the stability of planar randomly switched systems - Archive ouverte HAL Access content directly
Journal Articles The Annals of Applied Probability Year : 2014

On the stability of planar randomly switched systems

Abstract

Consider the random process (Xt) solution of dXt/dt = A(It) Xt where (It) is a Markov process on {0,1} and A0 and A1 are real Hurwitz matrices on R2. Assuming that there exists lambda in (0, 1) such that (1 − λ)A0 + λA1 has a positive eigenvalue, we establish that the norm of Xt may converge to 0 or infinity, depending on the the jump rate of the process I. An application to product of random matrices is studied. This paper can be viewed as a probabilistic counterpart of the paper "A note on stability conditions for planar switched systems" by Balde, Boscain and Mason.
Fichier principal
Vignette du fichier
exemple.pdf (232.21 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00686271 , version 1 (09-04-2012)

Identifiers

Cite

Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt. On the stability of planar randomly switched systems. The Annals of Applied Probability, 2014, 24 (1), pp.292-311. ⟨10.1214/13-AAP924⟩. ⟨hal-00686271⟩
334 View
153 Download

Altmetric

Share

Gmail Facebook X LinkedIn More